Matar, M. M. On existence of positive solution for initial value problem of nonlinear fractional differential equations of order \(1 < \alpha \leq 2\). (English) Zbl 1340.34031 Acta Math. Univ. Comen., New Ser. 84, No. 1, 51-57 (2015). The existence and uniqueness of positive solutions are studied for nonlinear fractional differential equations on finite intervals. The method of upper and lower solutions, and Schauder and Banach fixed point theorems are used. An illustrative example is presented as well. Reviewer: Michal Fečkan (Bratislava) Cited in 1 ReviewCited in 13 Documents MSC: 34A08 Fractional ordinary differential equations 34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations 47N20 Applications of operator theory to differential and integral equations Keywords:fractional differential equations; positive solution; upper and lower solutions; existence and uniqueness PDF BibTeX XML Cite \textit{M. M. Matar}, Acta Math. Univ. Comen., New Ser. 84, No. 1, 51--57 (2015; Zbl 1340.34031)